A 32-year-old member asked:
Eye sore and red 2 months after cataract surgery why?
2 doctor answers • 7 doctors weighed in
Ophthalmology 26 years experience
4.8k viewsReviewed >2 years ago
ophthalmology 22 years experience
Inflammation likely: The combination of symptoms and timing make rebound inflammation very likely. If you recently tapered off or stopped your steroid drop typically used after surgery, your inflammation may not have been completely cleared. If this is the case, the inflammation can resurge when the steroid is removed causing pain, soreness, and redness. See your doctor for evaluation and treatment. Good luck!
Created for people with ongoing healthcare needs but benefits everyone.
2.8k viewsReviewed >2 years ago
Last updated Dec 29, 2019
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.